# SDR VJ9800673

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Bs 947 & 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, THE LOWER SIDE OF THE CABIN FLOOR PANEL MOUNT WAS FOUND CORRODED AT BS 967/947 LBL 51.  REMOVED MOUNT PLATE, FABRICATED AND INSTALLED MOUNT PLATE REPAIR IAW B737 SRM 51-40-2, 51-30-2 AND MM 51-20-11.
